# SDR 20030831

- Difficulty date: April 19, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 21,848 hours, 29,717 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: B-Nut
- Condition: Leaking
- Location: Trq Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, ON CLIMB-OUT FLT CREW NOTICED LEFT ENGINE OIL PRESSURE FLUCTUATIONS, FOLLOWED BY LOW LEFT OIL PRESSURE GAUGE INDICATION. SHORTLY AFTER LEFT OIL PRESSURE LOW ANNUNCIATION. FLT CREW DECLARED EMERGENCY AND RETURNED TO AIRPORT WITHOUT INCIDENT. MAINTENANCE TIGHTENED LOOSE LEAKING B-NUT ON TORQUE TRANSMITTER, OP/C LEAK CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
